# SDR RAIA950441

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Blade
- Part number: SFM13M10A
- Condition: Boot Loose
- Location: Rt Prop
- Part time: 13,881 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT 7176 - AFTER TAKEOFF HAD VIBRATION ON AIRCRAFT.  RT PROPELLER BLADE DE-ICE BOOT CAME LOOSE.  MAINTENANCE REPLACED RT PROPELLER BLADE.  GROUND CHECK REVEALED NO VIBRATION.  (W)
